MathSciNet Relay Station
MathSciNet bibliographic data
MR1343325 (96e:11072) 11F70 (11F67 22E55)
Friedberg, Solomon; Hoffstein, Jeffrey Nonvanishing theorems for automorphic $L$-functions on ${\rm GL}(2)$. Ann. of Math. (2) 142 (1995), no. 2, 385–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement